# SDR CALA2021120102235

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 2,363 hours, 846 cycles
- System (JASC): 2700 · Flight Control System
- Part: Stabilizer
- Part number: NA
- Condition: Out Of Trim
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* STAB OUT OF TRIM LIGHT IS ON STAB OUT OF TRIM LIGHT ILLUMINATED AT FL380 QRH COMPLIED WITH..E LECT TRIM INOP LOCK FOR REPAIR UNLOCKING REPLACED STAB TRIM ACT ON LP 7532727.   ACCOMPLISHED COLUMN CUTOUT SWITCHES TEST PER AMM 27-41-00-710-801 AS REQUESTED AND TEST PASSED.   PERFORMED CAT 3 TEST AND ALL TESTS PASSED AIRCRAFT  IS FULL CAPABLE REF  AMM 22-11-00-700-801
